Fractional differential equations involving causal operators

Z. Drici, F. A. McRae, J. Vasundhara Devi

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)81-88
Number of pages8
JournalCommunications in Applied Analysis
Issue number1
StatePublished - Jan 2010

ASJC Scopus Subject Areas

  • Analysis
  • Numerical Analysis
  • Modeling and Simulation
  • Applied Mathematics


  • Causal operators
  • Existence results
  • Fractional differential equations

Cite this